Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2012, Article ID 543462, 6 pages
http://dx.doi.org/10.1155/2012/543462
Research Article

Effect of the Random Error on the Radiation Characteristic of the Reflector Antenna Based on Two-Dimensional Fractal

Key Laboratory of Electronic Equipment Structure Design of Ministry of Education, School of Mechano-Electronic Engineering, Xidian University, Xi’an, Shannxi 710071, China

Received 13 March 2012; Accepted 17 April 2012

Academic Editor: Dau-Chyrh Chang

Copyright © 2012 Na Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Na Li, Baoyan Duan, and Fei Zheng, “Effect of the Random Error on the Radiation Characteristic of the Reflector Antenna Based on Two-Dimensional Fractal,” International Journal of Antennas and Propagation, vol. 2012, Article ID 543462, 6 pages, 2012. https://doi.org/10.1155/2012/543462.